# SDR UPS96420230

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND SHEAR TIE CRACKED AT STA 1740 RT SIDE BETWEEN STR 50 AND STR 51.  REPAIRED SHEARED TIE IAW SRM 53-10-04, FIG 3.
